# SDR DALA2024011100490

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 16,493 hours, 7,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3053 3L DOOR ASSIST BOTTLE BELOW LIMITS. CORRECTIVE ACTION: SERVICED 3L DOOR ASSIST BOTTLE PER A321 AMM 52-22. OK FOR SERVICE. (5524857)
